# SDR R61A2024092900438

- Difficulty date: September 11, 2024
- Submitted: September 29, 2024
- Operation: Air carrier
- Aircraft: N219YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 40,978 hours, 26,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION ON AFT CABIN - FR 87 BETWEEN STGR 27R AND 28R ON FUSELAGE SKIN.  COMPLIED WITH DOUBLER REPAIR ON AFT CABIN - FR 87 BETWEEN STGR 27R AND 28R REF ETD2024-170-024948.
